# SDR GAIA00160

- Difficulty date: March 31, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND BODY STATION 740, FLOORBEAM HAS CRACK EXTENDING BEYOND STOP DRILL AT RBL 25 ON UPPER CHORD.  REPAIRED IAW SRM 51-10-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
